# SDR FDEA201004081104

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 PYLON AFT END; 2 HYD ELBOWS ARE LOOSE.  REMOVED HYD LINES AND FITTINGS IAW AMM 29-11-33-4 AND AMM 54-54-00-4 FROM THE NR 1 PYLON TO WING AREA.   REPAIRED ELONGATED HOLES IAW EA 6-5730-136645.  REINSTALLED LINES AND FITTINGS IAW AMM 54-54-00-4;  AMM 29-11-33-4 AND AMM 20-23-11.  LINES LEAK CHECKED GOOD IAW AMM 29-00-00-6.  FUNCTIONAL CHECK OF NR 1 PYLON HYD FIRE SHUT OF VALVES IAW SRM 29-10-00, CHECKS GOOD.
